# SDR DXTA2025071004151

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 6,178 hours, 4,810 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING I APPLIED BOTH MAIN BRAKES AND HAD NO RESPONSE FOR STOPPING. FO THEN TRIED HIS BRAKES WITH NO RESPONSE EITHER. I THEN PULLED THE EMERGENCY BRAKE AND HAD NO RESPONSE FOR STOPPING. ANTI-SKID FAIL CAS MESSAGE APPEARED ON LANDING ROLLOUT.  NR 1 WHEEL ASSY. HUB CAP REMOVED FOR OPS CHECKS.  REMOVED LT MAIN WHEEL ASSY & REMOVED LT BRAKE ASS. INSTALLED AN OVERHAULED LT BRAKE ASSY,  INSTALLED A REPAIRED LEFT MAIN WHEEL ASSY IAW MM 32-45-01, 32-45·21.  COMPLIED WITH TAXI CHECK AS REQUIRED. ALL OPS CHECKS GOOD.
